Top answers from doctors based on your search:
Disclaimer

can anyone please tell me do you gain weight taking hydroxychloroquine at 200mg a day as i am a healthy eater thank you

A 54-year-old female asked:
Dr. Barbara A Majeroni
Specializes in Family Medicine
Not likely cause: Weight gain is not a side effect of hydroxychloroquine. Actually, weight loss has been reported.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 48-year-old female asked:
Dr. Morton Levitt
48 years experience Pathology
LCV: Rx Issues: The issue with Plaquenil (hydroxychloroquine) is not your total weight, but your lean body mass (lbm). You may weigh 160 lbs, but your lbm might be on ... Read More
A 41-year-old female asked:
Dr. Anthony Leazzo
22 years experience Family Medicine
No: If you are also taking or had been taking steroids, the steroids will.
1
1 thank
A 82-year-old female asked:
Dr. Darrell Herrington
33 years experience Family Medicine
See your doctor: This medication is usually intended for the treatment of inflammation and pain associated with rheumatoid arthritis, lupus, or other similar disorders ... Read More
2
2 thanks
A 40-year-old female asked:
Dr. Michael Rupp
20 years experience Allergy and Immunology
Should Not: Patients who are given hydroxychloroquine for lupus do not usually experience weight gain with this drug.
1
1 thank
A 52-year-old member asked:
Dr. Ronald Krauser
51 years experience Rheumatology
No: Not unless they cause GI issues which Prohibit one from eating.
1
1 thank
A 41-year-old male asked:
Dr. William Lages
67 years experience Rheumatology
Get exam ASAP: Plaquenil (hydroxychloroquine) can cause some loss in appetite, but 30 pounds in three months is extreme and needs a thorough investigation. You docto ... Read More
1
1 thank
A 46-year-old female asked:
Dr. Ronald Krauser
51 years experience Rheumatology
Not a supplement: Hydroxychloroquine is essential to treating your lupus and is not a supplement. Do not discontinue it.
1
1 thank
A 52-year-old female asked:
Dr. Bruce Saran
32 years experience Ophthalmology
Ischemia. : Monocular ischemia most likely causes shots a in one eye. Plaquenil (hydroxychloroquine) and pituitary adenoma causes symmetrical bilateral schotoma.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month